View Full Version : Advice from fellow finpecia users

01-16-2013, 12:28 PM
I am from the UK and i have been taking Finpecia for about two weeks now, so far i havn't really noticed any shedding and it is hard to tll if it has effected my hair at all.

I have noticed a decrease in my libedo (quite drasticly) adn when i do ejaculate there is not as much and it is a lot more 'watery'(more like a liquid).

I was wondering if there is anyone out here who has had similaur experiences and can give me their stories which could maybe guide me into knowing how long my side effects will last or if they are perminant. I'm not too worried at the moment but obviously i dont like the side effects i have been experiencing.

I take 1mg a day.

If there is anyone who would like to share their finapecia experience with me then i would really appreciate it. (PLEASE NO HORROR STORYS!)

Thankyou for taking the time to read this

01-16-2013, 03:34 PM


01-16-2013, 03:41 PM
Wish I had an answer for you but I dont. Not many people on this forum use finpecia.

01-16-2013, 05:00 PM
Wish I had an answer for you but I dont. Not many people on this forum use finpecia.

I thought you were one of the inhousepharmacy users? Finpecia and Finscar are what they stock.

Anyway OP, I use finpecia. Had ball ache and a strange sensation downstairs after my first dose. Have been on it a few weeks now and about the only difference remaining is a slightly lowered libido which comes and goes. That side effect is to be expected though, quite frankly. There's a thread on the watery semen issue. I don't think it's a huge problem, fin inhibits the production of the coagulant normally found in semen. As long as you aren't experiencing ED or severe pain, I would try to wait it out. But by all means, read around a bit.

Also, don't expect results after two weeks lol...takes quite a bit longer to see anything tangible.

01-16-2013, 07:08 PM
I had the same experience but I'm not sure I can help if you state "no horror stories". I can only urge you to consider cutting the dose, rather than going cold turkey. Getting off it that way didn't work out so well for me.

Hopefully long term you'll be one of those that gets back to normal quickly.

01-16-2013, 07:55 PM
I've had success on .5mg per day. Only side effect was watery semen.

I'd lower the dose to .5mg or .25mg a day. I've maintained my hair and had regrowth on the crown with .5mg and nizoral shampoo. Maybe try .25mg and work your way up from there. A friend of mine caught his hairloss early and he says that .25mg everyday has stopped his shedding and maintained his hair (although no regrowth).

Also do you drink a lot of alcohol or watch porn? Cut down on both. Porn will mess with your erections and libido. (tedtalk link, good watch if you have the time). (https://www.youtube.com/watch?v=wSF82AwSDiU) I also take fish oil and a multivitamin in the morning, as well as a zinc supplement (ZMA) at night.

Good luck.

01-20-2013, 12:54 PM
i do drink and watch pornon...i could cut down on the porn easily but not the booze.........is there muhc difference between fin and propecia do u know?